advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Hi Everyone

Hi,

Hope everyone had a good weekend and are feeling better each day.

I am so glad to have this website to visit with others and ask questions and concerns.

One concern I have is and may post it on the general chat.  I am now just taking tylenol, but have been having very, very, soft stools and hate to be graphic, but smelly (sorry).  I didn't know if this was a side effect of the surgery and pain medication.

advertisement

Comments

  • memerainboltmemerainbolt IndianaPosts: 6,448

    Cali2018
    Below is the link where you need to post to be in Jan. Surgery Buddies.
    forum.veritashealth.com/discussion/108214/treatment/surgery-buddies/january-2019-surgery-buddies#latest

    See you there!

    Sandra
    Veritas-Health Forum Moderator
    ---------------------------------------------------------------
    Please read my  Medical Story  
Sign In or Join Us to comment.